Translator Disclaimer
2009 About the macroscopic dimension of certain PSC–Manifolds
Dmitry Bolotov
Algebr. Geom. Topol. 9(1): 21-27 (2009). DOI: 10.2140/agt.2009.9.21

Abstract

In this note we give a partial answer to Gromov’s question about macroscopic dimension filling of a closed spin PSC–Manifold’s universal covering.

Citation

Download Citation

Dmitry Bolotov. "About the macroscopic dimension of certain PSC–Manifolds." Algebr. Geom. Topol. 9 (1) 21 - 27, 2009. https://doi.org/10.2140/agt.2009.9.21

Information

Received: 13 June 2008; Revised: 8 December 2008; Accepted: 10 December 2008; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1185.57026
MathSciNet: MR2471130
Digital Object Identifier: 10.2140/agt.2009.9.21

Subjects:
Primary: 57R19
Secondary: 57R20

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.9 • No. 1 • 2009
MSP
Back to Top